fbpx
Tag Sodium Channel Blocker
Toxicology-Library-Toxicant-Drug-340-256

Phenytoin toxicity

Phenytoin intoxication can occur either with repeated supra therapeutic dosing or an acute overdose. Dose-dependent CNS depression occurs. Most presentations are benign and have good outcomes with supportive care. The main risk to patients is falling which can last days.
CCC Critical Care compendium 340

Cocaine-related Chest Pain

Cocaine is a recreational drug with sympathomimetic effects in additional to being a sodium channel blocker. Cocaine can induce acute coronary syndromes through vasoconstriction, atheroma rupture and/ or dissection
CCC Critical Care compendium 340

Sodium Channel Blocker Toxicity

AGENTS local anesthetic agents tricyclic antidepressants carbamazepine (in very high doses) dextropropoxyphene antiarrhythmics e.g. flecainide, quinine propanolol thioridizine phenothiazines (not usually clinically significant) amantidine NB. phenytoin and sodium valproate do not usually present with features of sodium channel blockade in…